# SDR SWAA082568

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 72,354 hours, 67,740 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolator
- Part number: 4114M41PO1
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENGINE STARTED TO SPOOL UP SLOWLY, HUNG UP AT 51% AND WOULD NOT ADVANCE.  INSPECTED AND FOUND NR 1 ENGINE OUTBOARD FWD ISOLATOR END BROKEN.  REMOVED AND REPLACED FWD T/R ISOLATOR PER MM.
